Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 54, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 4, 2012, 5:10 PM CDT for Loup County, Nebraska. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2012, 5:10 PM CDT (22:10 UTC)
- Expired
- May 4, 2012, 6:00 PM CDT
- In force
- 50 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 60.0 mph
County Loup County, NE
The radar
The North Platte radar (KLNX), 93 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 5:23 PM CDT | FUNNEL CLOUD | 12 Nw Taylor, NE | |
| May 4, 5:52 PM CDT | HAIL 1 | 4 Ne Taylor, NE | HAIL LASTED FOR 10 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 2:00 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1902 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 750 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
654 WUUS53 KLBF 042210 SVRLBF NEC115-042300- /O.NEW.KLBF.SV.W.0054.120504T2210Z-120504T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 510 PM CDT FRI MAY 4 2012 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL LOUP COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 600 PM CDT * AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA...OR 13 MILES EAST OF BREWSTER...AND MOVING EAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... ALMERIA...HORSESHOE BEND LAKE AND HIGHWAY 183 MILE MARKER 130. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF THESE STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER... INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY INTO AN INTERIOR ROOM...SUCH AS A BATHROOM OR A CLOSET...OR INTO A BASEMENT. && LAT...LON 4199 9932 4179 9931 4185 9966 4194 9967 TIME...MOT...LOC 2210Z 263DEG 12KT 4188 9961 WIND...HAIL 60MPH 2.50IN $$ JACOBS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:25 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, May 4, 3:25 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 325 PM CDT FRI MAY 4 2012 .SYNOPSIS... FOR THE MOST PART...THE H5 PATTERN IS SIMILAR TO YESTERDAYS AT THIS TIME. A BROAD TROUGH OF LOW PRESSURE EXTENDED ACROSS THE ALASKA PANHANDLE SSEWD TO THE NRN CA COAST. LOW AMPLITUDE RIDGING WAS PRESENT ACROSS CENTRAL CANADA...WHILE THE WRN HALF OF THE CONUS WAS UNDER THE INFLUENCE OF WEST SOUTHWESTERLY FLOW WITH SEVERAL WEAK DISTURBANCES NOTED ACROSS THE SWRN CONUS. AT THE SURFACE...LOW PRESSURE WAS NOTED OVER NRN COLORADO. A DRY LINE WAS NOTED FROM WEST OF OGALLALA TO THE EASTERN OK PANHANDLE. A WARM FRONT EXTENDED ACROSS SWRN AND SRN NEBRASKA WITH AN OUTFLOW BOUNDARY NOTED ACROSS NRN NEBRASKA. TEMPERATURES AS OF 2 PM CDT RANGED FROM 67 AT KVTN AND KANW...TO 85 AT KLBF. .DISCUSSION... NEAR TERM...TONIGHT THROUGH MONDAY...MAIN FORECASTING CHALLENGES ARE PRECIPITATION CHANCES AND SEVERE POTENTIAL FOR TONIGHT THROUGH SUNDAY. THE FORECAST FOCUS SHIFTS TO TEMPERATURES MONDAY...IN PARTICULAR...MONDAY MORNING WITH THE THREAT FOR LOWS POSSIBLY IN THE 30S. FOR TONIGHT...THUNDERSTORMS THIS EVENING...FOLLOWED BY FOG POTENTIAL ARE THE MAIN FORECASTING CONCERNS OVER THE NEXT 12 HRS. THUNDERSTORMS...APART FROM WHAT IS ONGOING IN THE NERN ZONES...ARE EXPECTED TO INITIATE ACROSS PORTIONS OF WEST CENTRAL NEBRASKA OVER THE NEXT 1 TO 3 HRS AS A DRYLINE BULGE WORKS INTO THE WESTERN SAND HILLS. ANY STORMS WHICH DO DEVELOP HAVE THE POTENTIAL TO BE SEVERE. VERY STEEP MID LEVEL LAPSE RATES AND BULK SHEAR OF 45 TO 55 KTS WILL BE CONDUCIVE FOR VERY LARGE HAIL...ESPECIALLY ALONG AND NORTH OF HIGHWAY 2 AND 91 FROM HYANNIS TO ERICSON. CONVECTION IS EXPECTED TO SHIFT EAST OF THE AREA BY 06Z TONIGHT. ATTM...THE THREAT FOR REDEVELOPMENT OVERNIGHT APPEARS MINIMAL GIVEN THE ABSENCE OF A LOW LEVEL JET OVERNIGHT. FOG IS EXPECTED TO DEVELOP OVERNIGHT AS A WARM FRONTAL BOUNDARY IS FORCED SOUTH INTO SRN NEBRASKA CONVECTION ACROSS NRN NEBRASKA. ERLY UPSLOPE WINDS WILL TRANSPORT BOUNDARY LAYER MOISTURE INTO WRN AND NORTH CENTRAL NEBRASKA OVERNIGHT FROM ERN NEBRASKA ALONG AND NORTH OF THE WARM FRONT. WITH COOLING TEMPERATURES OVERNIGHT AND LIGHT WINDS...A STRONG SETUP FOR FOG EXISTS AND HAVE PLACED IT IN THE ENTIRE FORECAST FROM 09Z THROUGH 15Z SATURDAY. ON SATURDAY MORNING...A FRONTAL BOUNDARY WILL BE ANCHORED ACROSS SRN NEBRASKA. WITH SURFACE HEATING AND DEEPENING LOW PRESSURE OVER WRN KS...THIS FEATURE WILL TRACK NORTH AS A WARM FRONT ON SATURDAY. ATTM...THE MODELS BEGIN SATURDAY WITH THIS FEATURE SOUTH OF INTERSTATE 80. A WORD OF CAUTION HERE. IF CONVECTION TONIGHT IS STRONGER THAN WHAT THE MODELS DEPICT...THIS FRONT WOULD BE ACROSS NRN KS...WHICH WOULD INCREASE THE SVR THREAT FURTHER SOUTH. AS IT STANDS RIGHT NOW...THE FRONTAL BOUNDARY WILL LIFT INTO CENTRAL AND EASTERN SANDHILLS BY SATURDAY AFTERNOON. THIS WOULD FACILITATE THE GREATEST SVR THREAT ACROSS THE CENTRAL AND NORTHERN FORECAST AREA...OR ALONG AND NORTH OF INTERSTATE 80. LIKE TODAY...THE GREATEST SEVERE THREAT WILL BE FROM LARGE DAMAGING HAIL GIVEN THE VERY STEEP MID LEVEL LAPSE RATES...3000-4000 CAPES...AND EFFECTIVE BULK SHEAR OF 45 TO 55 KTS. COVERAGE WILL INCREASE SATURDAY EVENING AS A POWERFUL COLD FRONT TRACKS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THROUGH SUNDAY MORNING. ATTM...THE BEST CHANCES FOR MEASURABLE PRECIPITATION WILL BE ACROSS NRN NEBRASKA WHERE JET DYNAMICS ARE MOST FAVORABLE. FURTHER SOUTH...PRECIPITATION WILL BE CONFINED TO THE FROPA WHICH WILL BE BRIEF IN COMPARISON TO WHAT IS EXPECTED OVER NRN NEBRASKA. ONE FINAL NOTE ON WINDS ALONG AND BEHIND THE FROPA. FOR THE FIRST 72 HRS OF THE FORECAST...WE UTILIZED THE GFS SOLN AS THE NAM FRONTAL TIMING APPEARED WAY TOO FAST. THE NAM PUSHED THE FRONTAL BOUNDARY THROUGH THE ENTIRE FORECAST AREA BY SATURDAY EVENING. THIS APPEARED WAY TOO FAST AS THE FRONT WOULD BE PUSHING INTO UPPER 80S AND LWR 90S TEMPERATURES EXPECTED ACROSS CENTRAL AND SWRN NEBRASKA SAT AFTN. THE GFS WAS MUCH SLOWER...PUSHING THE FRONT THROUGH THE CWA BY SUNDAY MORNING WHICH SEEMED MUCH MORE PLAUSIBLE. SHOWERS WILL LINGER SUNDAY MORNING IN EASTERN AREAS AS THE FRONT CLEARS THE FORECAST AREA. MUCH COOLER TEMPERATURES AND DRIER AIR WILL PUSH INTO WRN AND NORTH CENTRAL NEBRASKA. HIGHS SUNDAY WILL BE IN THE 60S WITH DRY CONDS EXPECTED SUNDAY AND SUNDAY NIGHT. EARLY MONDAY...TEMPERATURE TRENDS WILL NEED TO BE MONITORED CLOSELY AS THE MET GUIDANCE HAS WIDESPREAD 30S ACROSS THE FORECAST AREA. THIS SEEMS PLAUSIBLE WITH COOL HIGH PRESSURE BUILDING INTO THE CENTRAL AND NRN ROCKIES AND THE DEVELOPMENT OF LIGHT WESTERLY WINDS THROUGH MONDAY MORNING. THERE ARE STILL SOME SIGNIFICANT DIFFERENCES BETWEEN THE NAM AND GFS WITH RESPECT TO WIND SPEEDS...SURFACE DEW POINTS...AND ULTIMATELY LOW TEMPS. LOWS WERE TRENDED DOWNWARD SOME FOR MONDAY MORNING...BUT NOT AS FAR AS THE MET GUIDANCE WOULD SUGGEST. LONG TERM...MONDAY THROUGH FRIDAY...A BENIGN WEATHER PATTERN WILL SET UP NEXT WEEK AS A CLOSED LOW TRACKS FROM THE GREAT LAKES INTO ERN CANADA. THIS WILL PLACE THE FORECAST AREA IN DRY NWRLY FLOW...TRANSITIONING TO RIDGING ACROSS THE CENTRAL CONUS THROUGH THE END OF THE WEEK. THE NEXT MINIMAL PRECIPITATION CHANCE WILL ARRIVE ON THURSDAY NIGHT INTO FRIDAY AS THE RIDGE BREAKS DOWN AND SWRLY FLOW TRANSITIONS EAST ACROSS THE CENTRAL PLAINS. && .AVIATION... SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS ACROSS FAR NORTH CENTRAL NEBRASKA WITH THE POTENTIAL OF GUSTY ERRATIC WIND...FREQUENT LIGHTNING AND LARGE HAIL. THUNDERSTORM COVERAGE IS EXPECTED TO BE HIGHEST EAST AND NORTH OF A KANW TO KONL LINE. FURTHER SOUTH AND WEST...CONFIDENCE IN CONVECTION IS SLIGHT...BUT WILL GO AHEAD AN PUT PREVAILING MENTION OF -TSRA AFTER 01Z TONIGHT FOR VTN AS ALL THE MODEL GUIDANCE POINTS TO THE ADDITIONAL DEVELOPMENT. THEREAFTER...SREF PROBS INDICATE THE POTENTIAL FOR FOG AFTER 09Z TOMORROW AT BOTH THE VTN AND LBF TERMINAL. TO ACCOUNT FOR THIS...WILL LOWER PREVAILING CEILINGS TO 100 FT AND VISIBILITY TO 2SM. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. SYNOPSIS...SHORT AND LONG TERM...BUTTLER AVIATION...JACOBS
Hazardous weather outlook, May 4, 3:43 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 343 PM CDT FRI MAY 4 2012 NEZ004>010-022>029-035>038-056>059-069>071-094-052045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 343 PM CDT FRI MAY 4 2012 /243 PM MDT FRI MAY 4 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS ROUGHLY NORTH AND EAST OF A LINE FROM MERRIMAN...TO HYANNIS...TO BRADY. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. ACROSS NORTHEASTERN PORTIONS OF THE OUTLOOK AREA...OR EAST OF A LINE FROM BURWELL TO AINSWORTH...TO SPRINGVIEW...AN ISOLATED TORNADO IS POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN SATURDAY AFTERNOON AND EVENING...NORTH AND EAST OF A LINE FROM CURTIS...TO HYANNIS TO MERRIMAN. THE MAIN THREAT FROM ANY SEVERE STORM THAT DEVELOPS ON SATURDAY WILL BE VERY LARGE HAIL AND DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS NORTH CENTRAL NEBRASKA THIS AFTERNOON AND TONIGHT. SPOTTERS ARE ASKED TO RELAY ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN NORTH PLATTE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CLB
In the hours before
Special weather statement, May 4, 4:23 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 423 PM CDT FRI MAY 4 2012 NEZ010-028-042215- GARFIELD NE-HOLT NE- 423 PM CDT FRI MAY 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOLT AND NORTHERN GARFIELD COUNTIES UNTIL 515 PM CDT... AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF SWAN LAKE...OR 20 MILES NORTH OF BURWELL...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SWAN LAKE... AMELIA... CHAMBERS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, May 4, 4:28 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 428 PM CDT FRI MAY 4 2012 NEZ009-026-027-042215- BLAINE NE-LOUP NE-ROCK NE- 428 PM CDT FRI MAY 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROCK...NORTHERN LOUP AND EASTERN BLAINE COUNTIES UNTIL 515 PM CDT... AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA...OR 9 MILES SOUTHEAST OF BREWSTER...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA... HORSESHOE BEND LAKE... HIGHWAY 183 MILE MARKER 140 THROUGH 150... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Local storm report, May 4, 4:51 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
451 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 10 NW THEDFORD 42.08N 100.71W
05/04/2012 E0.88 INCH THOMAS NE PUBLIC
&&
JSWEETLocal storm report, May 4, 4:52 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
452 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 7 E BREWSTER 41.94N 99.73W
05/04/2012 E1.75 INCH BLAINE NE PUBLIC
&&
SJACOBSLocal storm report, May 4, 5:04 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
504 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 9 E BREWSTER 41.94N 99.69W
05/04/2012 E2.75 INCH BLAINE NE LAW ENFORCEMENT
&&
SJACOBSLocal storm report, May 4, 5:05 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
505 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 12 E BREWSTER 41.94N 99.63W
05/04/2012 E2.00 INCH LOUP NE LAW ENFORCEMENT
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 3:14 AM CDT | Dense Fog Advisory | LBF | Arthur, Chase, Custer, Deuel, Frontier, Hayes and 5 more | 3 hr |
| May 4, 3:34 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 41 min |
| May 4, 3:50 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker | 40 min |
| May 4, 4:14 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 16 min |
| May 4, 4:35 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Loup | 40 min |
| May 4, 4:44 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 27 min |
| May 4, 5:24 PM CDT | Tornado Warning | LBF | Loup | 36 min |
| May 4, 5:41 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Loup | 49 min |
| May 4, 5:50 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 29 min |
| May 4, 6:10 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 50 min |
| May 4, 6:32 PM CDT | Tornado Warning | LBF | Garfield, Wheeler | 28 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.